RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Grbić, Tatjana

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:260
Full texts:61
References:35
E-mail:

http://www.mathnet.ru/eng/person51460
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2009
1. T. Grbić, E. Pap, “Generalization of Portmanteau Theorem with Respect to the Pseudoweak Convergence of Random Closed Sets”, Teor. Veroyatnost. i Primenen., 54:1 (2009),  97–115  mathnet  mathscinet  zmath; Theory Probab. Appl., 54:1 (2010), 51–67  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020